So two weeks ago I finished my period, had sex two days later WITH a condom and he pulled out, and then the next day I got a uti. I called the doctor the next day and got a prescription for 3 days. My question is.. Having taking those antibiotics, will that affect the timing of my period this month? Even though I know antibiotics decrease effectiveness of the pill, I still took my BC pill every day while on the antibiotic. I have finished the antibiotic now and am continuing my pack of birth control pills. My period comes EVERY month at the same time... The Wednesday that I'm taking the sugar pills. Sooooo.. I want to know before hand if the antibiotics are going to trow my period off EVEN though I kept taking the pill, regardless of if they had effectiveness or not.
I have not had sex since I started the antibiotic and still haven't. He pulled out before he went with the condom on.. So I am not worried at this point of a pregnancy. Not my main focus of this post, anyways.
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.